IJPAM: Volume 108, No. 1 (2016)
CONE PENTAGONAL METRIC SPACES
Department of Mathematics
Near East University
Nicosia-TRNC, Mersin 10, TURKEY
Abstract. In this paper, we prove Kannan - type fixed point theorem for two self mappings in non-normal cone pentagonal metric spaces. Our results extend and improve the recent results announced by many authors.
Received: March 9, 2016
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: cone pentagonal metric spaces, common fixed point, contraction mapping principle, weakly compatible maps
Download paper from here.
DOI: 10.12732/ijpam.v108i1.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 29 - 38